# SDR SWAA2022060213390

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 48,727 hours, 29,130 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Leaking
- Location: #2 Eng
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS RIGHT WING LEAKING FUEL. VERIFIED BY FLIGHT CREW / [01] R/R RH WING TANK FUEL ACCESS PANELS 632DB AND 632HB IAW MM 28-11-11.
